MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG CRVD+ INS TRL 1.5 12.5MM; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US SIG CRVD+ INS TRL 1.5 12.5MM; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 972322
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Sigma knee replacement: (b)(6) 2019.Curved plus liners appear to have delaminated after being washed.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary
=
> the device was reviewed by depuy engineering (b)(6) in a-3270666 which states my assessment is that this complaint is due to wear and tear.Root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.*** the device was reviewed by depuy engineering (b)(6) in a-3270666 which states: i have assessed this instrument complaint.As is shown by the attached photographs all the trial are stained, scratched and worn.I am unable to ascertain the approx.Year of manufacture from the lot i/d¿s bfi0e6g-bfi0fp0-bfi0fp1-bfi0fp5 & bfi0dx6.My assessment is that this complaint is due to wear and tear.Review of the photo confirmed the devices are stained, scratched and worn.It should be noted the device of lot bfi0e6g was manufactured in mar 2012, bfi0fp0 was manufactured in mar 2012, bfi0fp1 was manufactured in march 2012, bfi0fp5 was manufactured in march 2012, and lot bfi0dx6 jan 2012.Root cause attributed to the device being worn from normal use and servicing.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.The complaint shall be closed with a justified conclusion; entered into the complaints database and monitored through trend analysis.Post market surveillance is per sep 419.Device history lot
=
> null.Device history batch
=
> null.Device history review
=
> null.

Brand Name
SIG CRVD+ INS TRL 1.5 12.5MM
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9323477
Report Number1818910-2019-116245
Device Sequence Number2578708
Product Code LXH
UDI-Device Identifier10603295250944
UDI-Public10603295250944
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number972322
Device Lot NumberBFI0FP1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1